# SDR IPXA09M57272

- Difficulty date: August 17, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft time: 59,573 hours, 10,675 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 52931952
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C EXFOLIATED CORROSION ON LONGERON 44L BETWEEN STA 1561 AND STA 1581.  FOUND DURING WORKING ON OK TO INSTALL PNL 151LT, NR 378405.  REMOVED LONG 44L BETWEEN STA 1544 AND 1581.  FABRICATED AND INSTALLED LONGERON REPAIR REF EO MD11-5310-34835-A AND EA 011-5300 -01-A1996.
